How long after having Juvederm Voluma can a doctor manipulate to dissipate?
Doctor Answers 7
Voluma and Dissolving the Product
I would wait two weeks before having he filler dissolved since there can be swelling that makes it look asymmetric. Best, Dr. Green
I would recommend waiting for 2 weeks until all the swelling goes down. There are multiple options available for correction of your issue if it persists.
It can take a few weeks for your Voluma results to fully appear so I would first advise you to wait and see how things turn out. If, at that point, you are still unhappy then yes, go back to your surgeon to have the fuller side dissolved.
You might also like...
How long after Voluma can a doctor manipulate to dissipate?
Thank you for sharing your question and I am sorry that your current results have not been what you anticipated. Without photographs it is difficult to offer definite advice, but I would first allow your results to mature for 2-3 weeks before assessing your long-term appearance. Voluma needs time to incorporate itself into your tissues, whereby it softens and becomes less noticeable. If you do not like the look at that time I would then have your injector dissolve the filler with hyaluronidase, which only dissolves the filler and not any of your body's natural HA. Hope this helps.
4 days after Voluma, I don't like the results
I would wait for about 2 weeks before I make a final opinion of the results. The filler can integrate with the tissues in the times and look different. If you still don't like it, hyaluronidase is the best answer to remove the excess filler. It is a very safe procedure and has no side effects other than it what you describe as difficulty in controlling how much is removed. In my experience, too little removal is more common than too much.
Balancing out cheek volumization
To balance out the filler on the side its more pronounced massage it daily and vigorously for at least 5 min 3 times a day for a few days. If that doesn't help ameliorate the problem you doctor can inject a small amount of hyaluronidase superficially to breakdown the filler.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.